MathSciNet Relay Station
MathSciNet bibliographic data
MR643746 (83i:35040) 35C99 (35Q05)
Altin, Abdullah; Young, Eutiquio C. Decompositions formulas for a class of partial differential equations. Proc. Amer. Math. Soc. 84 (1982), no. 4, 543–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement